# SDR 3EJA79501/21/23

- Difficulty date: January 21, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N827JS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5116
- Aircraft time: 11,602 hours, 8,147 cycles
- Engine: Pwc
- Engine time: 11,357 hours, 7,977 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: 10126854
- Part serial: F45667
- Condition: Failed
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

AIRSPEED, N1, ITT, OIL TEMP AND FUEL FLOW ALL STARTED TO DECREASE. NO THROTTLE RESPONSE ON THE RH ENGINE. DECLARED EMERGENCY WITH NY CENTER AND HEADED FOR ISO. ASKED FOR A LOWER ALTITUDE TO MAINTAIN AIRSPEED. NO VIBRATIONS, FIRE AND STILL HAD POSITIVE ROTATION ON THE #2 ENGINE. AN THE ENGINE RESTART CHECKLIST ONCE BELOW FL 350. ENGINE RESTARTED. A FEW SECONDS LATER IT FAILED AGAIN. RAN THE PRECAUTIONARY ENGINE SHUTDOWN CHECKLIST AND SECURED THE RH ENGINE. RAN THE SINGLE ENGINE APPROACH AND LANDING CHECKLIST AND SAFELY LANDED AT ISO. WE BRIEFED THE PAX ON THE SITUATION BEFORE THE DIVERT TO ENSURE THEM THAT EVERYTHING WAS OK AND WE WOULD BE ON THE GROUND SHORTLY. ALSO NOTIFIED MX AND FC PRIOR TO ARRIVAL SO THEY COULD ACCOMMODATE THE PAX.  R/R FCU OPS CK GOOD REF EMM 73-20-01. EVALUATION FLIGHT ON FCU GOOD.
